# SDR ZZDA2010219

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N717JL
- Make and model: Boeing 717-200
- Aircraft serial: 55042
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY ENTRANCE FLOOR FILLER PANEL, STA 160 TO 200, RBL 54, CORROSION.  ACCOMPLISHED FLOOR FILLER PANEL REPLACEMENT PER B717 SRM 51-41-01.
